Follow us on social media :

  • Facebook | Yoga Teacher Training
  • Instagram | Yoga Teacher Training
  • YouTube | Yoga Teacher Training

ACROYOGA WEEKEND WORKSHOP 
 

LOCATION : KOH CHANG, THAILAND

DATE :           SEPTEMBER 28 - 30, 2018

 

VENUE :        THE SPA KOH CHANG

TEACHERS : EVELYN LOH, ROBERT GOFORTH

BRIEF DESCRIPTION
 

Come join us for a weekend of tumbles and laughter in the beautiful oasis of The Spa Koh Chang.
 

  • Over 8 Hours of Workshop with acro enthusiasts Robert & Evelyn

  • 2 Nights Accommodation

  • All Meals*
     

*Sep 28 (Dinner), Sep 29 (Breakfast, Lunch & Dinner), Sep 30 ( Breakfast, Dinner)

 

FEES & ACCOMMODATION OPTIONS

The fees of the course will depend on the type of accommodation selected below. [Click on the accommodation type for more info]

 

WORKSHOP VENUE

Our venue for the course will be The Spa Koh Chang, located in the sleepy fisherman village area of Salak Khok. Surrounded by the beautiful mangrove jungle, visitors to The Spa travel great distances over and over again to be in this peaceful and serene environment to detoxify and relax. 

You can expect to spend your days training in a lush jungle environment with butterflies around you. During your free time, you can relax by the mineral salt water pool overlooking the mangroves, kayak, or exploring the local villages of Salak Khok and Salak Phet. And during the night time, experience a canopy of stars above you, then allow the sounds of nature to lull you to sleep.

ACCOMMODATION

There will be 3 types of accommodation options available during the course:
[Click on the accommodation type for more info]

MASSAGE & SPA SERVICES​

Massage and herbal steam are available at the resort, but not included in the course rate. See The Natural Spa Menu.

 

VISA FOR THAILAND

 

Nationalities of 55 countries have bilateral agreements with Thailand and will be granted a 30-day visa stamp if they are entering Thailand via an international airport or entering through a land border checkpoint from neighboring countries. The day of your arrival counts as Day 1. 

 

Please note that certain immigration officers may require you to produce proof that you will leave the country within 30 days. This can be in the form of an airline, train, bus or boat ticket clearly showing departure from Thailand.

Please click here for more information.

STILL HAVE A QUESTION ?

Send us a message and we will get back to you as soon as possible.

WORKSHOP

TIMETABLE

FRIDAY
depart from Bangkok on Sep 28 at 7AM & arrive Koh Chang by 2 PM (6-7 hour journey)


14:00 - Check-In & Relax

16:00 - ACRYOGA WORKSHOP (1.5 hours)

17:30 - Rest / Pool / Massage

19:30 - Group Dinner

SATURDAY

08:00 - Breakfast

10:30 - ACRYOGA WORKSHOP (2 hours)

12:30 - Lunch & Break

14:30 - ACRYOGA WORKSHOP (2.5 hours)

17:00 - Rest / Pool / Massage

17:30 - Group Dinner

SUNDAY

08:00 - Breakfast

10:30 - ACRYOGA WORKSHOP (2 hours)

12:30 - Lunch & Check-Out 

Head back to Bangkok by 2PM arrive by 9PM